# SDR SWAA2022021456854

- Difficulty date: December 29, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT GUSSET LOCATED ON BS 500D AT LEVEL STR 21L AT FWD CARGO COMPARTMENT ; 2021-576199 / [01] REPLACED SUPPORT GUSSET LOCATED ON BS 500D AT LEVEL STR 21L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902; [02] REPLACED SUPPORT GUSSET LOCATED ON BS 500D AT LEVEL STR 21L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902. SEE INDIVIDUAL SIGN OFF BELOW; [03] CORRECTED STEP 1 AND 2 REPLACED SUPPORT GUSSET LOCATED ON BS 500D AT LEVEL STR 21L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902. SEE INDIVIDUAL SIGN OFF BELOW; [04] TASK COMPLETED
